Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Fina cough yep

  1. #1
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071

    Fina cough yep

    Yah I got it. Least I think so. I read a post on here same subject. I usually dont go for the myths that come along with using AS. Like the sustanon flu. I never got that. Dont think so. I read about that fina cough and thought nahhh... myth. Sometimes people I think put things in there head.

    Well I got something. I got like this hack or something going on in my throat. Im assuming thats what it is. It comes and goes. Usually same day as administration of injection. Thats whats tipping me off. Day after Im fine. I read you taste it in your throat too after the injection. I dont beleive thats happening least not yet.

  2. #2
    meathead84's Avatar
    meathead84 is offline Associate Member
    Join Date
    Oct 2002
    Location
    Heaven
    Posts
    214
    thats cause trace amounts of fina are entering your lungs

  3. #3
    magnusson is offline Junior Member
    Join Date
    Jun 2003
    Location
    CA
    Posts
    94
    thats not fina cough, the cough happens either while or right after you inject. Its a violent cough that feels like you cant get in air for about a minute. If theres anyone around you they'll ask if your dying. I ghet the taste after every shot, I've grown to love it,lol, but have only gotten the cough twice.

  4. #4
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    What you are experiencing is normal with tren . It causes slight congestive feeling in your throat and sometimes into your nose to a small extent. Sort of like a very minor cold coming on. It is a result of the increased prostaglandins produced from the tren use.

    When you start to get the taste in your mouth and on your breath, you are geting closer to experiencing the cough. It isn't a common thing, and I've only had it maybe twice. during the injection, if you begin to taste it very strongly, slow down on the injection, and you can usually avoid it. If you push it at that point, the taste will become too strong and make you cough. This is from my experience only, and I'm sure others have differnt opinions as well.

    -moto

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •